Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 61


Journal: Bull. Amer. Math. Soc. 61 (1955), 602
Original Article: Bull. Amer. Math. Soc. 61 (1955), 113-184.
Original Article: Bull. Amer. Math. Soc. 61 (1955), Part 2:32-57.
Original Article: Bull. Amer. Math. Soc. 61 (1955), 277-309.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1955-10007-9